# SDR AALA201707209010

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 50,046 hours, 14,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ESCAPE SLIDE GIRT BAR ANGLE IS EXPOSED.  SECURED THE ANGLE IAW AMM 25-66-01.  OPERATIONAL CHECKED GOOD.
